MathSciNet Relay Station
MathSciNet bibliographic data
MR1099008 (92f:30033) 30D05
Beardon, A. F. Symmetries of Julia sets. Bull. London Math. Soc. 22 (1990), no. 6, 576–582.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement